RICCI SOLITONS IN KENMOTSU MANIFOLDS

Showkat Ahmad Rather

Abstract


The Ricci Soliton is a natural generalization of an Einstein metric and is defined on a Riemannian manifold. In this paper we will find that the condition for Ricci Soliton in Kenmotsu manifolds to be Shrinking, Steady and Expanding.

Keywords: Bocnher Curvature tensor, Ricci tensor, Curvature tensor.


Full Text:

PDF

References


S.Bochner, Curvature and Betti numbers II, Annals, of Mathematics, 50(2), 77-93, 2012

D.E. Blair, On the geometric meaning of the Bochner tensor, Geom., Dedicata, 4(1), 33-

,1975

B.Chow,P.Lu and L.Ni, Hamilton’s Ricci flow, vol. 77 of Graduate studies in Mathematics,

American Mathematical society,Providence, RI , USA , 2006.

C.S.Bagewadi and G.Ingalahalli,(2012): Ricci Solitons in Lorentzian α- Sasakian manifolds,

Acta Mathematica Academiae Paedagogicae Nyiregyha Ziensis, 28(1), 59-68.

C. Bejam, Livia and Crasmareanu Mircea , Ricci solitons in manifolds with Quasi- constant

curvature, Publ. Math Debrecen, 78(1), 235-243,2011.

B. Chow and D.Knopf (2004): The Ricci flow an introduction, Math. Surv. Monogr. , 110.

J.T.Cho , Almost contact 3- manifolds and Ricci Solitons, Inst, J. Geom. Methods Mod.

Phys, 10(1),2013

K. Kenmotsu, “A class of almost contact Riemannian Manifolds,”The Tohoku Mathematical

Journal, vol. 24, pp. 93-103, 1972.

C. Calim and M. Crasmareanu , From the Eisenhart problem to Ricci Solitons in f- Kenmotsu

manifolds, Mathematical Science Society 33(3), 361- 368,2009.

D. Dileo and A.M.Pastore, Almost Kenmotsu manifold and nullity distributions, J. Geom.,

, 46 – 61, 2009

U.C. De, M. Turan ,A. Yildiz and A.De Ricci solitons and gradient Ricci solitons on three-

dimensional normal almost contact metric manifolds, Publ. Math. Debrecen, 80, 127 -142,2012


Refbacks

  • There are currently no refbacks.


Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

CC BY-SA

Free Web Counter